| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular (iol) implant procedure, the patient continuously reported glare., the iol was exchanged in a secondary procedure approximately 3 months after the initial procedure.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
The lens was returned in a plastic bag.Solution was dried on the lens.The optic was cut into multiple pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Replacement lens information was not provided.The manufacturer internal reference number is: (b)(4).